CORC

浏览/检索结果: 共9条,第1-9条 帮助

已选(0)清除 条数/页:   排序方式:
Monotone routing in multirate rearrangeable clos networks 期刊论文
JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 2001, 卷号: 61, 期号: 9, 页码: 1382-1388
作者:  Hu, XD;  Jia, XH;  Du, DZ;  Hwang, FK
收藏  |  浏览/下载:4/0  |  提交时间:2018/07/30
Optimal consecutive-k-out-of-(2k+1): G cycle 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2001, 卷号: 19, 期号: 1, 页码: 51-60
作者:  Du, DZ;  Hwang, FK;  Jung, Y;  Ngo, HQ
收藏  |  浏览/下载:12/0  |  提交时间:2018/07/30
Interconnecting highways 期刊论文
SIAM JOURNAL ON DISCRETE MATHEMATICS, 1999, 卷号: 12, 期号: 2, 页码: 252-261
作者:  Du, DZ;  Hwang, FK;  Xue, GL
收藏  |  浏览/下载:12/0  |  提交时间:2018/07/30
Exact reliabilities of most reliable double-loop networks 期刊论文
NETWORKS, 1997, 卷号: 30, 期号: 2, 页码: 81-90
作者:  Hwang, FK;  Wright, PE;  Hu, XD
收藏  |  浏览/下载:10/0  |  提交时间:2018/07/30
COMPETITIVE GROUP-TESTING 期刊论文
DISCRETE APPLIED MATHEMATICS, 1993, 卷号: 45, 期号: 3, 页码: 221-232
作者:  DU, DZ;  HWANG, FK
收藏  |  浏览/下载:3/0  |  提交时间:2018/07/30
REDUCING THE STEINER PROBLEM IN A NORMED SPACE 期刊论文
SIAM JOURNAL ON COMPUTING, 1992, 卷号: 21, 期号: 6, 页码: 1001-1007
作者:  DU, DZ;  HWANG, FK
收藏  |  浏览/下载:7/0  |  提交时间:2018/07/30
A PROOF OF THE GILBERT-POLLAK CONJECTURE ON THE STEINER RATIO 期刊论文
ALGORITHMICA, 1992, 卷号: 7, 期号: 2-3, 页码: 121-135
作者:  DU, DZ;  HWANG, FK
收藏  |  浏览/下载:11/0  |  提交时间:2018/07/30
KNOCKOUT TOURNAMENTS WITH DILUTED BRADLEY-TERRY PREFERENCE SCHEMES 期刊论文
1991, 卷号: 28, 期号: 1, 页码: 99
作者:  HWANG, FK;  ZONGZHEN, L;  YAO, YC
收藏  |  浏览/下载:0/0  |  提交时间:2019/12/10
EXISTENCE OF SYMMETRIC SKEW BALANCED STARTERS FOR ODD PRIME POWERS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1988, 卷号: 104, 期号: 2, 页码: 660-667
作者:  DU, DZ;  HWANG, FK
收藏  |  浏览/下载:5/0  |  提交时间:2018/07/30


©版权所有 ©2017 CSpace - Powered by CSpace